# SDR FDEA201503180971

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FXSRM53141360
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS THRU FWD CARGO COMPARTMENT AT FRAME 26, BILGE AREA, CENTERLINE SHEAR TIE ONE EACH FASTENER HOLE HAS CRACKED.  REMOVED CRACKED SHEAR TIE, CLIP, IAW SRM-51-40-21.  FABRICATED NEW SHEAR TIE, CLIP, ON T15 1126563 MAT 2024-0 .063C HEAT TREATED TO T42 IAW SRM 53-14-13, PN SRM 53-14-13-60.  INSTALLED NEW SHEAR TIE, CLIP, IAW-SRM-51-40-21.  CLASSIFIED AS MAJOR CAT A REPAIR.
